# SDR SWIA200718812

- Difficulty date: October 22, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 18,074 hours, 24,450 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT DEFUEL PANEL HAS ONE RIVET LEAKING FUEL.  ACCOMPLISHED REPAIR TO NR 8 STRINGER IAW SRM 57-20-03.
